# SDR DALA2021020400674

- Difficulty date: February 2, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 2564 · Life Raft
- Part: Slide Raft
- Condition: Failed
- Location: Pass Door 842
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 SLIDE RAFT AT PASSENGER CREW DOOR 842 DID NOT PASS TEST WHILE TESTING.  CORRECTIVE ACTION REPLACED SLIDE RAFT PER DELTA WORK CARD AMDS 2561 -4002-RA.  OK FOR SERVICE.
